# SDR GTIA2023111737621

- Difficulty date: November 17, 2023
- Submitted: November 18, 2023
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 34,699 hours, 15,873 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP-R AND R AFT MEGAPHONE IAW AIRCRAFT DRAWINGS NK 320-232-EQ
